# SDR GTIA2024082838337

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N955NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10812
- Aircraft time: 8,947 hours, 3,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT IN DESCENT THROUGH FL190 PROCEDURE FOLLOWED TURNED PACK 1 OFF AND ISOLATED THE SMELL-PER TSM 05-50-00-810-831-A AQE SOURCE IS DETERMINED TO BE PACK 1 CLASS 5. PACK 1 NEEDS TO BE LOCKED OUT.
